# SDR DALA2024120511478

- Difficulty date: December 3, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,892 hours, 30,109 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Sta 1440 Str 26-
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 AFT CARGO LEFT HAND FRAME AT STA 1440 STR 26-27 DENTS FOUND UNDER UPPER FLANGE. CORRECTIVE ACTION: SUMMARY OF- TRIM OUT DENTED AREA ON FRAME 1440 BETWEEN STR 25LTO STR 26L, VERIFIED MATERIAL TO FABRICATE U CHANNEL REPAIR, FABRICATED, HEAT TREATED, LOCATED DRILLED, APPLIED SURFACE FINISH AND INSTALLED REPAIR PARTS IAW B 757 SRM 53-00-07-2R-5 REPAIR 5. (0691326)
